# SDR CALA9701193

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N541NY
- Make and model: Doug DC-9-32
- Aircraft serial: 45793
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN MAIN CABIN DOOR DOUBLER ABOVE BOTTOM DOOR HINGE.  REPAIRED IAW SRM 52-01.
